# SDR SWAA2025072490006

- Difficulty date: July 10, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 44,502 hours, 27,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR CUT-OUT STRUCTURE AFT RH SHIELD CORRODED IN MULTIPLE AREAS FROM STATION 500 TROUGH 500A.  REMOVED CORROSION IAW SRM 51-10-02-0G-0ITEM 15 EVALUATED REWORKED AREA WITH ORIGINAL THICKNESS 0.032'; LOSS 0.005'; REMAINING 0.027' WERE IS A MAXIMUM OF 0.10T DEPTH OF THE MATERIAL THAT IS REMOVED ON ALLOWABLE DAMAGE. THEREFORE; IS OUT OF LIMITS I.A.W SRM 53-30-15-1A REMOVED AND REPLACED PARTS IAW SRM 51-40-02-0G-0 AND DWG143A0080 REV:-.
